# SDR IPXA10558099

- Difficulty date: December 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2  NR3 SLAT T/E WEDGE LOWER SURFACE IS CHAFED ABOVE INBD MAIN TRACK (EVALUATION ON CUSTOMER CARD 828322 AND FOUND TO BE OUT OF LIMITS).  REPAIRED IAW SRM 51-70-10-2R-4.
